| Model Number |
S-50-120-120-P6 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat a 99% stenosed lesion in the femoral and popliteal artery with heavy calcification and mild tortuosity.During preparation of the 5x120mm supera self expanding stent system (sess), while flushing the guide wire port, the tip of the catheter separated.Therefore the sess was not used in the procedure.There was no patient involvement an no clinically significant delay reported in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was returned for analysis.The reported material separation was able to be confirmed.Electronic lot history record (elhr) and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other similar incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that inadvertent mishandling during stylet removal and/or during preparation for use resulted in the reported tip separation/noted tip jacket and the inner member separations.Additionally, the noted kinked inner member and the noted sheath separation likely occurred due to inadvertent mishandling and/or during packing for return analysis.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.D1 correction: brand name updated.D2a correction: common device name updated.D3 correction: name, address updated.